Topological structuring of the digital plane
Loading...
Files
Date
2013-08-01
Authors
Šlapal, Josef
ORCID
Advisor
Referee
Mark
Journal Title
Journal ISSN
Volume Title
Publisher
DMTCS
Abstract
We discuss an Alexandroff topology on the digital plane having the property that its quotient topologies include the Khalimsky and Marcus-Wyse topologies. We introduce a further quotient topology of the topology discussed and prove a Jordan curve theorem for it.
We discuss an Alexandroff topology on the digital plane having the property that its quotient topologies include the Khalimsky and Marcus-Wyse topologies. We introduce a further quotient topology of the topology discussed and prove a Jordan curve theorem for it.
We discuss an Alexandroff topology on the digital plane having the property that its quotient topologies include the Khalimsky and Marcus-Wyse topologies. We introduce a further quotient topology of the topology discussed and prove a Jordan curve theorem for it.
Description
Citation
DISCRETE MATHEMATICS AND THEORETICAL COMPUTER SCIENCE. 2013, vol. 15, issue 2, p. 165-176.
https://dmtcs.episciences.org/601
https://dmtcs.episciences.org/601
Document type
Peer-reviewed
Document version
Published version
Date of access to the full text
Language of document
en